EconPapers    
Economics at your fingertips  
 

On the One Dimensional Poisson Random Geometric Graph

L. Decreusefond and Eduardo Ferraz Castelo Branco Ferreira ()

Journal of Probability and Statistics, 2011, vol. 2011, 1-21

Abstract:

Given a Poisson process on a bounded interval, its random geometric graph is the graph whose vertices are the points of the Poisson process, and edges exist between two points if and only if their distance is less than a fixed given threshold. We compute explicitly the distribution of the number of connected components of this graph. The proof relies on inverting some Laplace transforms.

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/JPS/2011/350382.pdf (application/pdf)
http://downloads.hindawi.com/journals/JPS/2011/350382.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnljps:350382

DOI: 10.1155/2011/350382

Access Statistics for this article

More articles in Journal of Probability and Statistics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2022-06-23
Handle: RePEc:hin:jnljps:350382